Alert archive / Montana / Winter Storm Warnings in 2020

Winter Storm Warning 11, NWS Missoula, MT

November 10, 20205 counties in Montana

NWS Missoula, MT issued this winter storm warning at Nov 10, 2020, 9:48 PM MST for 5 counties in Montana. It was in force for 7 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 10, 2020, 9:48 PM MST (04:48 UTC)
Expired
Nov 11, 2020, 5:00 AM MST
In force
7 hr
Issued by
NWS Missoula, MT

Counties Granite County, MT, Lake County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT

The radar

The Missoula radar (KMSX), 34 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 11, 4:15 AM MSTSNOW 1.11 E Seeley Lake, MTCOCORAHS STATION MT-MS-26 1 E SEELEY LAKE.
Nov 11, 5:00 AM MSTSNOW 36 Nw Missoula, MT
Nov 11, 5:00 AM MSTSNOW 6.5Missoula, MT
Nov 11, 5:07 AM MSTSNOW 3.43 Ese Bigfork, MTCOCORAHS STATION MT-LK-15 BIGFORK 3.5 ESE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 4.8 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2020-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2020-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

678 
WWUS45 KMSO 110448
WSWMSO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Missoula MT
948 PM MST Tue Nov 10 2020

MTZ043-111800-
/O.UPG.KMSO.WW.Y.0058.000000T0000Z-201111T1800Z/
/O.NEW.KMSO.WS.W.0011.201111T0448Z-201111T1200Z/
Potomac/Seeley Lake Region-
948 PM MST Tue Nov 10 2020

...WINTER STORM WARNING IN EFFECT UNTIL 5 AM MST WEDNESDAY...

* WHAT...Heavy snow. Snow accumulations of 4 to 8 inches along 
  Highway 200 between Missoula and Potomac. Up to 2 inches 
  elsewhere. Snowfall rates of up to 2 inches per hour under the 
  heavier band will lead to very low visibility.

* WHERE...Highway 200 Bonner to Greenough, Highway 83 Seeley 
  Lake to Condon, and I-90 East Missoula to Bearmouth.

* WHEN...Until 5 AM MST Wednesday.

* IMPACTS...Travel could be difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ005-111800-
/O.UPG.KMSO.WW.Y.0058.000000T0000Z-201111T1800Z/
/O.NEW.KMSO.WS.W.0011.201111T0448Z-201111T1200Z/
Missoula/Bitterroot Valleys-
948 PM MST Tue Nov 10 2020

...WINTER STORM WARNING IN EFFECT UNTIL 5 AM MST WEDNESDAY...

* WHAT...Heavy snow. Snow accumulations of 4 to 8 inches through
  the Missoula and northern Bitterroot valley. Up to 2 inches 
  elsewhere. Snowfall rates of up to 2 inches per hour under the 
  heavier band will lead to very low visibility.

* WHERE...Missoula/Bitterroot Valleys.

* WHEN...Until 5 AM MST Wednesday.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ002-003-120000-
/O.CON.KMSO.WW.Y.0057.000000T0000Z-201112T0000Z/
West Glacier Region-Flathead/Mission Valleys-
948 PM MST Tue Nov 10 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST
WEDNESDAY...

* WHAT...Snow. Additional snow accumulations of 1 to 3 inches. 2 
  to 6 inches for lower elevation areas along the Whitefish, 
  Swan and Mission mountain ranges.

* WHERE...Bad Rock Canyon, Essex, Highway 83 Bigfork to Swan 
  Lake, Marias Pass, Polebridge, Flathead Lake, Flathead Valley, 
  Mission Valley, and Polson.

* WHEN...Until 5 PM MST Wednesday.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ001-120000-
/O.CON.KMSO.WW.Y.0058.201111T0600Z-201112T0000Z/
Kootenai/Cabinet Region-
948 PM MST Tue Nov 10 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of up to two 
  inches. 1 to 3 inches expected along Highway 93 from Eureka to 
  Whitefish.

* WHERE...Highway 2 Kalispell to Libby, Highway 37 Eureka to 
  Libby, Highway 56 Bull Lake Road, and Highway 93 Eureka to 
  Whitefish.

* WHEN...From 11 PM this evening to 5 PM MST Wednesday.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ004-111800-
/O.CON.KMSO.WW.Y.0058.000000T0000Z-201111T1800Z/
Lower Clark Fork Region-
948 PM MST Tue Nov 10 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of up to two 
  inches. 2 to 4 inches over Evaro Hill and Lookout Pass.

* WHERE...Evaro Hill, Highway 200 Thompson Falls to Plains, 
  Highway 200 Trout Creek to Heron, and I-90 Lookout Pass to 
  Haugan.

* WHEN...From 7 PM this evening to 11 AM MST Wednesday.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ007-111800-
/O.CON.KMSO.WW.Y.0058.000000T0000Z-201111T1800Z/
Butte/Blackfoot Region-
948 PM MST Tue Nov 10 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches. Heavier showers could cause isolated higher snow 
  totals and low visibility.

* WHERE...Missoula/Bitterroot Valleys, Butte/Blackfoot Region 
  and Potomac/Seeley Lake Region.

* WHEN...From 7 PM this evening to 11 AM MST Wednesday.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IDZ005-006-MTZ006-111800-
/O.CON.KMSO.WW.Y.0058.000000T0000Z-201111T1800Z/
Northern Clearwater Mountains-Southern Clearwater Mountains-
Bitterroot/Sapphire Mountains-
948 PM MST Tue Nov 10 2020 /848 PM PST Tue Nov 10 2020/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
/10 AM PST/ WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches below 3000 feet and 4 to 6 inches elsewhere.

* WHERE...Elk River, Highway 11 Pierce to Headquarters, Pierce, 
  Dixie, Elk City, Highway 12 Lowell to Lolo Pass, Highway 93 
  Sula to Lost Trail Pass, and Lolo Pass.

* WHEN...From 6 PM MST /5 PM PST/ this evening to 11 AM MST /10 
  AM PST/ Wednesday.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IDZ009-010-111800-
/O.CON.KMSO.WW.Y.0058.000000T0000Z-201111T1800Z/
Western Lemhi County-Eastern Lemhi County-
948 PM MST Tue Nov 10 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches. 2 to 5 inches over Lost Trail Pass and Williams Creek 
  Summit.

* WHERE...Shoup, Bannock Pass, Highway 28 Tendoy to Lone Pine, 
  Highway 93 Lost Trail Pass to Gibbonsville, Lemhi Pass, and 
  Salmon.

* WHEN...From 6 PM this evening to 11 AM MST Wednesday.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IDZ007-008-111800-
/O.CON.KMSO.WW.Y.0058.000000T0000Z-201111T1800Z/
Orofino/Grangeville Region-Lower Hells Canyon/Salmon River Region-
848 PM PST Tue Nov 10 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
WEDNESDAY ABOVE 2000 FEET...

* WHAT...Snow expected above 2000 feet. Total snow accumulations 
  of 3 to 5 inches.

* WHERE...Camas Prairie, Grangeville and vicinity, Greer Grade, 
  and White Bird Grade.

* WHEN...From 4 PM this afternoon to 10 AM PST Wednesday.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
1 follow-up statement
041 
WWUS45 KMSO 111156
WSWMSO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Missoula MT
456 AM MST Wed Nov 11 2020

MTZ043-111800-
/O.EXP.KMSO.WS.W.0011.000000T0000Z-201111T1200Z/
/O.EXB.KMSO.WW.Y.0058.201111T1200Z-201111T1800Z/
Potomac/Seeley Lake Region-
456 AM MST Wed Nov 11 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM MST THIS
MORNING...
...WINTER STORM WARNING WILL EXPIRE AT 5 AM MST EARLY THIS
MORNING...

* WHAT...Snow expected. Additional snow accumulations of 1 to 2 
  inches.

* WHERE...Highway 200 Bonner to Greenough, Highway 83 Seeley 
  Lake to Condon, and I-90 East Missoula to Bearmouth.

* WHEN...Until 11 AM MST this morning.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ005-111800-
/O.EXP.KMSO.WS.W.0011.000000T0000Z-201111T1200Z/
/O.EXB.KMSO.WW.Y.0058.201111T1200Z-201111T1800Z/
Missoula/Bitterroot Valleys-
456 AM MST Wed Nov 11 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM MST THIS
MORNING...
...WINTER STORM WARNING WILL EXPIRE AT 5 AM MST EARLY THIS
MORNING...

* WHAT...Snow expected. Additional snow accumulations of 1 to 2
  inches.

* WHERE...Missoula/Bitterroot Valleys.

* WHEN...Until 11 AM MST this morning.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ002-003-120000-
/O.CON.KMSO.WW.Y.0057.000000T0000Z-201112T0000Z/
West Glacier Region-Flathead/Mission Valleys-
456 AM MST Wed Nov 11 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of 1 to 3 inches. 2 
  to 6 inches for lower elevation areas along the Whitefish, 
  Swan and Mission mountain ranges.

* WHERE...Bad Rock Canyon, Essex, Highway 83 Bigfork to Swan 
  Lake, Marias Pass, Polebridge, Flathead Lake, Flathead Valley, 
  Mission Valley, and Polson.

* WHEN...Until 5 PM MST Wednesday.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ001-120000-
/O.CON.KMSO.WW.Y.0058.000000T0000Z-201112T0000Z/
Kootenai/Cabinet Region-
456 AM MST Wed Nov 11 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Snow expected. Total snow accumulations of up to two 
  inches. 1 to 3 inches expected along Highway 93 from Eureka to 
  Whitefish.

* WHERE...Highway 2 Kalispell to Libby, Highway 37 Eureka to 
  Libby, Highway 56 Bull Lake Road, and Highway 93 Eureka to 
  Whitefish.

* WHEN...From 11 PM this evening to 5 PM MST Wednesday.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ004-111800-
/O.CON.KMSO.WW.Y.0058.000000T0000Z-201111T1800Z/
Lower Clark Fork Region-
456 AM MST Wed Nov 11 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

* WHAT...Snow expected. Total snow accumulations of up to two
  inches. 1 to 3 inches over Evaro Hill and Lookout Pass.

* WHERE...Evaro Hill, Highway 200 Thompson Falls to Plains, 
  Highway 200 Trout Creek to Heron, and I-90 Lookout Pass to 
  Haugan.

* WHEN...From 7 PM this evening to 11 AM MST Wednesday.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ007-111800-
/O.CON.KMSO.WW.Y.0058.000000T0000Z-201111T1800Z/
Butte/Blackfoot Region-
456 AM MST Wed Nov 11 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches. Heavier showers could cause isolated higher snow 
  totals and low visibility.

* WHERE...Missoula/Bitterroot Valleys, Butte/Blackfoot Region 
  and Potomac/Seeley Lake Region.

* WHEN...From 7 PM this evening to 11 AM MST Wednesday.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IDZ005-006-MTZ006-111800-
/O.CON.KMSO.WW.Y.0058.000000T0000Z-201111T1800Z/
Northern Clearwater Mountains-Southern Clearwater Mountains-
Bitterroot/Sapphire Mountains-
456 AM MST Wed Nov 11 2020 /356 AM PST Wed Nov 11 2020/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
/10 AM PST/ THIS MORNING...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches below 3000 feet and 4 to 6 inches elsewhere.

* WHERE...Elk River, Highway 11 Pierce to Headquarters, Pierce, 
  Dixie, Elk City, Highway 12 Lowell to Lolo Pass, Highway 93 
  Sula to Lost Trail Pass, and Lolo Pass.

* WHEN...From 6 PM MST /5 PM PST/ this evening to 11 AM MST /10 
  AM PST/ Wednesday.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IDZ009-010-111800-
/O.CON.KMSO.WW.Y.0058.000000T0000Z-201111T1800Z/
Western Lemhi County-Eastern Lemhi County-
456 AM MST Wed Nov 11 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches. 2 to 5 inches over Lost Trail Pass and Williams Creek 
  Summit.

* WHERE...Shoup, Bannock Pass, Highway 28 Tendoy to Lone Pine, 
  Highway 93 Lost Trail Pass to Gibbonsville, Lemhi Pass, and 
  Salmon.

* WHEN...From 6 PM this evening to 11 AM MST Wednesday.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IDZ007-008-111800-
/O.CON.KMSO.WW.Y.0058.000000T0000Z-201111T1800Z/
Orofino/Grangeville Region-Lower Hells Canyon/Salmon River Region-
356 AM PST Wed Nov 11 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING ABOVE 2000 FEET...

* WHAT...Snow expected above 2000 feet. Total snow accumulations 
  of 3 to 5 inches.

* WHERE...Camas Prairie, Grangeville and vicinity, Greer Grade, 
  and White Bird Grade.

* WHEN...From 4 PM this afternoon to 10 AM PST Wednesday.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this winter storm warning went out at Nov 10, 2:21 PM MST, 7 hours 27 minutes earlier.

Area forecast discussion, Nov 10, 2:21 PM MST, 7 hours 27 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
221 PM MST Tue Nov 10 2020

.DISCUSSION...Snow will continue to be an issue for many parts of
the Northern Rockies tonight through Wednesday. A decent plume of
moisture will be making its way across north central Idaho into
west central Montana. Clearwater and Idaho counties could
experience some hefty amounts of snow, especially above 2000 feet
elevation. The Camas Prairie in Idaho is anticipated to have some
light northerly flow tonight which will enhance the snow on the
southern portion of the prairie tonight into Wednesday. The
moisture will cause some heavy showers to move through west
central and southwest Montana. The areas of these heavier showers
could receive a few inches of new snow by Wednesday morning. The
northern portion of Lemhi County, particularly in the higher
terrain, is anticipated to receive some decent snow.

Northwest Montana will have a weak arctic front push in from the
east later tonight and linger much of the day on Wednesday. This
cold air appears to enhance the snow over the area. The latest
model runs are indicating that areas around the Whitefish, Swan
and Mission mountain ranges could receive 2 to 6 inches of new
snow by Wednesday afternoon.

The snow should diminish Wednesday evening as a transitory ridge
of high pressure moves over the Northern Rockies. Extreme
northwest Montana could experience a few light snow showers into
Thursday, while the remainder of the Northern Rockies should be
fairly dry.

Another round of snow is possible with a disturbance late
Thursday through Friday. Stable conditions ahead of the
disturbance should be favorable for widespread snow in north-
central Idaho and west-central/northwest Montana.

A warm front is forecast to arrive by late Friday, bringing
increased moisture, wind, and the potential for freezing rain or
mixed precipitation. There is still question on precipitation type
on Saturday, since the jet is expected to pass to the south it
may be difficult for warm air to move into the region. Saturday
also looks to become windy, and there may be intense snow showers
in the afternoon.

&&

.AVIATION...Snow showers will persist over the Northern Rockies
this afternoon causing periods of reduced visibilities and lower
ceilings at area terminals. Another plume of moisture will be
making its way across north central Idaho into west central
Montana tonight into Wednesday. This plume will cause widespread
snow with lowering ceilings. KMSO should start to be impacted by
this increased precipitation around 11/04z and become less intense
after 11/16z. KSMN appears to be impacted by 11/06z through
11/18z. KBTM will have vicinity showers until 11/12z, then fairly
steady snow through 11/19z. Vicinity showers will be around KGPI
through 11/04z. Then an arctic boundary pushes into the terminal
around 11/06z causing enhanced snow and northeasterly winds. The
persistent snow a KGPI should last until 11/20z.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...Winter Weather Advisory from 7 PM this evening to 11 AM MST
     Wednesday Butte/Blackfoot Region...Missoula/Bitterroot
     Valleys...Potomac/Seeley Lake Region.

     Winter Weather Advisory from 6 PM this evening to 11 AM MST
     Wednesday Bitterroot/Sapphire Mountains.

     Winter Weather Advisory from 7 PM this evening to 11 AM MST
     Wednesday Lower Clark Fork Region.

     Winter Weather Advisory until 5 PM MST Wednesday
     Flathead/Mission Valleys...West Glacier Region.

     Winter Weather Advisory from 11 PM this evening to 5 PM MST
     Wednesday Kootenai/Cabinet Region.

ID...Winter Weather Advisory from 6 PM this evening to 11 AM MST
     Wednesday Eastern Lemhi County...Western Lemhi County.

     Winter Weather Advisory from 5 PM this afternoon to 10 AM PST
     Wednesday Northern Clearwater Mountains...Southern
     Clearwater Mountains.

     Winter Weather Advisory from 4 PM this afternoon to 10 AM PST
     Wednesday ABOVE 2000 FEET for the Lower Hells Canyon/Salmon
     River Region...Orofino/Grangeville Region.

&&

In the hours before

Local storm report, Nov 10, 5:30 PM MST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
530 PM MST TUE NOV 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     SNOW             2 WSW COLUMBIA FALLS    48.37N 114.21W
11/10/2020  E4.0 INCH        FLATHEAD           MT   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

BEC
Special weather statement, Nov 10, 9:01 PM MST, 47 minutes before
Special Weather Statement
National Weather Service Missoula MT
901 PM MST Tue Nov 10 2020

MTZ004>007-043-110530-
Bitterroot/Sapphire Mountains MT-Missoula/Bitterroot Valleys MT-
Lower Clark Fork Region MT-Butte/Blackfoot Region MT-
Potomac/Seeley Lake Region MT-
901 PM MST Tue Nov 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MISSOULA...
NORTHEASTERN GRANITE AND WEST CENTRAL POWELL COUNTIES UNTIL 1030 PM
MST...

At 856 PM MST, Doppler radar was tracking an intense snow band near
Wye, or near Missoula. Moderate snow is expected to continue for the
next 2 hours. Expect a total of 2 to 4 inches with rapidly changing
road conditions. Visibility as low as one half mile at times.

Locations impacted include...
Missoula, Drummond, Lolo, Wye, Bonner-West Riverside, East Missoula,
Nimrod, Potomac, Bearmouth, Clinton, Turah, Garnet, Greenough and
Twin Creeks.

LAT...LON 4674 11432 4696 11428 4697 11324 4664 11309
TIME...MOT...LOC 0356Z 240DEG 49KT 4694 11406

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 9:01 PM MSTSpecial Weather StatementMSOMissoula89 min

Nearby

Winter Storm Warnings in Montana, 2020Every winter storm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.